Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Is this normal with plan b?

I took plan b on the 3rd and every since I took it I have had nausea, headaches, then had stomach cramps, now for the last 2 days I have felt bloated, foods taste gross when I usually love them and I just started spotting today. I have had my period since my lo was 4 months old and she just turned one feb 1st, but they haven't been regular, which I am guessing is because I am still breastfeeding, so I never know when I am going to start. I have never taken plan b or any other type of birth control so I have no idea if this is all normal or if I should e worried

Answer Question
 
cherise8706

Asked by cherise8706 at 7:37 PM on Feb. 9, 2013 in Health

Level 1 (-2 Credits)
Answers (13)
  • Take a pregnancy test
    staciandababy

    Answer by staciandababy at 7:39 PM on Feb. 9, 2013

  • How long after the sex did you take it?
    But_Mommie

    Answer by But_Mommie at 7:42 PM on Feb. 9, 2013

  • Would I really be having pregnancy symptoms a week later?
    cherise8706

    Comment by cherise8706 (original poster) at 7:42 PM on Feb. 9, 2013

  • Take a pregnancy test. Plan B isn't always 100%
    LostSoul88

    Answer by LostSoul88 at 7:43 PM on Feb. 9, 2013

  • I was about about 30 hrs after
    cherise8706

    Comment by cherise8706 (original poster) at 7:43 PM on Feb. 9, 2013

  • Pregnancy symptoms come when ever. The only sigh I had was a missed period till I was about 12 weeks and thats when the nausea started.
    LostSoul88

    Answer by LostSoul88 at 7:45 PM on Feb. 9, 2013

  • You were int he 72 hour window but it could still be ineffective. I would think it would be soon for symptoms. I would lean towards stress and/or reaction to the hormones int he drug. Take a test so you can relax.
    But_Mommie

    Answer by But_Mommie at 7:47 PM on Feb. 9, 2013

  • A test wouldn't hurt.
    Ginger0104

    Answer by Ginger0104 at 7:51 PM on Feb. 9, 2013

  • Yes, plan B screws up your cycle.
    3libras

    Answer by 3libras at 7:53 PM on Feb. 9, 2013

  • I would take a test. Those symptoms aren't necessarily typical from Plan B. The longer you wait to take it, the less effective it is. At 30 hours out, it still has about a 10% failure rate. Good luck, mama!
    musicpisces

    Answer by musicpisces at 7:58 PM on Feb. 9, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN